×

zbMATH — the first resource for mathematics

Dissipative operators and hyperbolic systems of partial differential equation. (English) Zbl 0093.10001

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. W. Calkin, Abstract symmetric boundary conditions, Trans. Amer. Math. Soc. 45 (1939), no. 3, 369 – 442. · Zbl 0021.13802
[2] J. L. B. Cooper, One-parameter semigroups of isometric operators in Hilbert space, Ann. of Math. (2) 48 (1947), 827 – 842. · Zbl 0029.14101 · doi:10.2307/1969382 · doi.org
[3] J. L. B. Cooper, Symmetric operators in Hilbert space, Proc. London Math. Soc. (2) 50 (1948), 11 – 55. · Zbl 0030.16101 · doi:10.1112/plms/s2-50.1.11 · doi.org
[4] Herbert Federer, Measure and area, Bull. Amer. Math. Soc. 58 (1952), 306 – 378. · Zbl 0046.28402
[5] William Feller, The parabolic differential equations and the associated semi-groups of transformations, Ann. of Math. (2) 55 (1952), 468 – 519. · Zbl 0047.09303 · doi:10.2307/1969644 · doi.org
[6] K. O. Friedrichs, Symmetric hyperbolic linear differential equations, Comm. Pure Appl. Math. 7 (1954), 345 – 392. · Zbl 0059.08902 · doi:10.1002/cpa.3160070206 · doi.org
[7] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. · Zbl 0078.10004
[8] Lars Hörmander, On the theory of general partial differential operators, Acta Math. 94 (1955), 161 – 248. · Zbl 0067.32201 · doi:10.1007/BF02392492 · doi.org
[9] M. S. Livšic, On spectral decomposition of linear nonself-adjoint operators, Mat. Sbornik N.S. 34(76) (1954), 145 – 199 (Russian). · Zbl 0057.10002
[10] B. R. Mukminov, On expansion with respect to the eigenfunctions of dissipative kernels, Dokl. Akad. Nauk SSSR (N.S.) 99 (1954), 499 – 502 (Russian).
[11] B. de Sz. Nagy, Spektraldarstellung linearer Transformationen des Hilbertschen Raumes, Ergebnisse d. Math. vol. 5 (1942). · JFM 68.0241.01
[12] R. S. Phillips, Dissipative hyperbolic systems, Trans. Amer. Math. Soc. 86 (1957), 109 – 173. · Zbl 0081.31102
[13] M. I. Višik, On general boundary problems for elliptic differential equations, Trudy Moskov. Mat. Obšč. 1 (1952), 187 – 246 (Russian).
[14] Kôsaku Yosida, An operator-theoretical integration of the wave equation, J. Math. Soc. Japan 8 (1956), 79 – 92. · Zbl 0071.09202 · doi:10.2969/jmsj/00810079 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.